# SDR DALA2025021101085

- Difficulty date: February 11, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N507DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10975
- Aircraft time: 10,145 hours, 2,444 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5007, R1 DOOR SKIN LOWER AFT CORNER GOUGED. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0273:5210-3025/001 00161 REPAIRED DOOR REF. A321 NEO SRM 52-10-00. REWORK AREA 1 MEASURES .004" DEEP, 2.6" LONG AND .2" WIDE, REWORK AREA 2 MEASURES .004" DEEP, .75" LONG AND .4" WIDE. REPAIR IS DAMAGE SIZE 1 CATEGORY B PERMANENT REPAIR. ORIGINAL THICKNESS IS .098", MAX MATERIAL REMOVED IS .004", MINIMUM REMAINING THICKNESS IS .094". (LP 0806022)
